# SDR CA980225016

- Difficulty date: February 16, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 51,096 hours
- Engine: Rroyce RB211524*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Damaged
- Location: Accoustic Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VIBRATION FELT IN AFT CABIN WHEN THE N1 IS ABOVE 86% ON THE #2 ENGINE. ALL COCKPIT INDICATIONS WERE NORMAL. DAMAGE FOUND ON THE ACCOUSTIC PANEL AT LP COMPRESSOR (FAN) CASING 4-6 O''''CLOCK POSITION, WITHSOME DEBRIS STUCK ON THEO.G.V., CAUSING TURBULENT FLOW IN THE COLD STREAM AREA. REPAIR CARRIED OUT ON ACCOUSTIC PANEL.
